Doctor insights on:
Will B Complex Vitamin Prevent Hair Loss When Taking Methotrexate
No: As long as a person is eating a healthy balanced diet, taking a daily multivitamin + minerals tablet, and doesn't have any underlying serious vitamin deficiency, then adding additional vitamins should not make any difference regarding hair loss. For male-pattern baldness, a primary care doctor can evaluate to see if rogaine (minoxidil) or Propecia can be of help. ...Read moreSee 1 more doctor answer
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Vitamin/hair loss: There are many vitamins but it is tough to know which is best. The online literature was not very helpful when I looked it up just now. Please go to your local Pharmacy and have the pharmacist point you in the right direction. The many bottles on the shelf all say how wonderful their product is but I would rather trust the Pharmacist. ...Read more
NO: No- get a thyroid evaluationGet a more detailed answer ›
Hair loss past 4 months. Have fibromyalgia but told not cause. Other blood tests ok. At this point, can taking a multi vitamin help?
Only if deficient: Taking a once-a-day multivitamin is fine to do. However, most people in the U.S. do not have specific vitamin deficiencies as a cause of hair loss. Therefore, taking a multivitamin is unlikely to alter the course of the hair loss. That means the hair loss may get better or get worse while taking the multivitamin, because the hair loss is most likely not related to the multivitamin. ...Read more
Hair loss started 1 month after taking strong antibiotics, meds now done. Can meds induce hair loss by affecting how my body absorbs foods/vitamins?
Telegen effluvium : This is the most likely explanation and probably relates to your illness or possibly Rx. Almost everything you read about food / vitamins and healthy hair online is made up silly stuff. It might be worth checking your thyroid hormone levels. Telegenic effluvium self-cures; a few uncommon forms of hair loss are more lasting. ...Read more
No.: Vitamin A in usual diet is not known to cause hair loss. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
HairTodayGoneTomorro: Slow down yes/maybe. Finasteride in low doses will help the hair follicles survive longer. Minoxidil lotion may help too, but is no miracle cure. Proper hair care(washing, conditioners,brushing,massage, sun,dyes,etc) and nutrition is also important and there's a lot on the web about all of this. Hair loss may also be associated with high stress, probably by changes in your body hormones. ...Read moreSee 1 more doctor answer
Biotin: Biotin is a major component in the natural hair manufacturing process – it is essential to not only grow new hair, but it also plays a major role in the overall health of skin and nails. Biotin is a member of the b-vitamin family and is water soluble in nature. Biotin is also known as the “h” vitamin because is so essential to healthy hair. It is an essential element for overall health of a person. ...Read more
Should i take multi-vitamin tablets while using neutrogena for sebhorreic dermatitis to re-grow hair loss?
Your choice: Most people who take multivitamins probably derive no benefit from them, especially if their diet and sun exposure are normal. There is no reason you cannot take a cheap vitamin-and-mineral tablet from a reputable pharmacy chain. Don't spend much money on them, and good luck with the continued treatment of scalp dermatitis -- it can take persistence to treat successfully. ...Read moreSee 1 more doctor answer
Can prenatal vitamins help with hair loss in women who have never been pregnant? If not, which vitamins help?
Can you get too much Vitamin A from diet alone that can cause hair loss? Or is it too much of supplements that can cause it?
Hair loss: Unexpected, unexplained hair loss cannot be answered without more information. How old are you? How often do you see your hairstylist? Have you discussed this with a Dermatologist? There could be many other causes (or none), so please start with a visit to your primary doctor. ...Read more
I am 17 years, 170 m, 55 kg, I have hair loss, is there any specific diet i should follow or any vitamins i should take, I also have dandruff ?
Manage your dandruff: Aggressively. See if you can use a basic dandruff shampoo alternating with ketoconazole. You'll need to get physician guidance here. If after getting the dandruff cared for, you still have hair loss at age 17, have a dermatologist evaluate you. I trust you are euthyroid. Food choices / diet has little to do with most health issues despite all the huckstering. Good luck on managing this. ...Read moreSee 1 more doctor answer
Took strong antibiotics for illness, had hair loss. Docs keeps saying they dont know why, won't give advice. Can i at least try vitamins, foods, etc?
Of course: They won't help either. Don't overdose on biotin; it's the one that can make you sick. I trust you have recovered from your illness and have had your thyroid checked, and that this is not alopecia areata. Chances are you had telogen effluvium and this self-cures, in an unpredictable length of time. I"m glad you're better. Best wishes. ...Read more
In short - YES: Hair loss / thinning due to vitamin B12 deficiency can sometimes be treated by taking oral b-complex vitamins. However, there are instances where you may need injections of vitamin B12 (usually given monthly). It depends on the reason you have developed the vitamin deficiency. Is it because of a vegetarian diet? Or is it due to some intestinal malabsorption problem? Best to check with your doctor ...Read more
Methotrexate was originally used in the early 1950's as a treatment for cancer but was also found to be effective in many other diseases including rheumatoid arthritis and psoriasis. It has anti inflammatory and immunosuppressive properties which make it an excellent first line therapy for RA ...Read more
- Talk to a doctor online
- Will b vitamin prevent hair loss when taking methotrexate
- Benefits of taking b complex vitamins
- Taking methotrexate ands b vitamin together
- What are the benefits of taking b complex vitamins?
- Side effects of taking b complex vitamins
- What are the benefits of taking vitamin b complex?
- Health benefits of taking vitamin b complex
- Side effects of taking vitamin b complex
- How to prevent hair loss when taking coumadin?